# SDR FDEA202311261927

- Difficulty date: November 26, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300*
- Aircraft serial: 752
- Aircraft time: 38,180 hours, 21,332 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Part number: A5210763200000
- Part serial: NA
- Condition: Loose
- Location: Door Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS A RED FLAG PROTRUDING FROM UNDER THE R1 DOOR SLIDE.   26NOV23 - REMOVED RED TAG LABELED - REMOVE BEFOREINSTALLATION - ON R1 DOOR SLIDE   REF ABOVE AMM REFERENCE. A/C OK FOR SERVICE.   PER MOC PERF INSP / CHECK OF R1 DOOR SLIDE.  AMM: 25-61-20-06-1 PERF INSP / CHECK OF R1 DOOR SLIDE IAW   ABOVE LISTED REF, FOUND ALL COMPONENTS INSTALLED AND SERVICEABLE.  A/C OK FOR SERVICE.
